this past week has been crazy...my husband and I are relocating out of the state and in all the lifting of boxes and such I threw my back out. So on Monday I went to the ER. They said it was mostly due to a slipped disk and rest should help it. I had a shot of Demerol, Valium and another starting with a T (can't remember but think it's a muscle relaxer).
Since then I've been taking Valium, and Vicodin to help with the pain and muscle relaxation (My back was frozen so I couldn't even get up alone). I'm 36 and a tad overweight but otherwise in good health. Have 3 small children.
Anyway, this morning I got up and had some pretty severe abdominal cramping. Went to the RR and had about a tablespoon worth of bright red bloody diarrhea. For you women, it looked like the clots that sometime pass during menstruation that you see at the bottom of the toilet. About that same amount but I'm SURE it was not menstrual related!! It happened again about an hour later and then again a bit after that. I do have the usual abdminal cramping with it. Did a search of the meds I'm on to see if it's a cause and can't find anything.
I don't mind going to the dr. but was just in the ER 3 days ago so am reluctant to go this instant. Thought I'd wait 3 days or so to see if it clears up. Any info out there on this???
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?